# SDR AALA20130114028

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 63,967 hours, 22,414 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

MIA - CREW REPORTED TRAILING EDGE SPLIT FLAP INDICATION OCCURRED ON APPROACH.  CREW EXECUTED GO AROUND.  FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAPS/SLATS INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
